# SDR SWAA2015050539303

- Difficulty date: April 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 6549509
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FAIRING TRACK INTERNAL SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
